MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH

ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Model Number 00-1300-7640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) at (b)(6) hospital reported a post-operative issue involving a 6.5x40mm poly pedicle screw (part number 00-1300-7640) from the response 5.5_6.0 scoliosis system.The non-sterile, consigned device was implanted on (b)(6) 2024, and was later found broken inside the patient during a clinic visit 10 months post-op.Despite the breakage, there was no patient injury, surgical delay, or need for revision, and the surgery was completed successfully.The broken screw remains inside the patient, and no product is available for return or evaluation.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22742839
Report Number3006460162-2025-00045
Device Sequence Number7534137
Product Code NKB
UDI-Device Identifier00841132131299
UDI-Public00841132131299
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-7640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown